# SDR DALA2025110608104

- Difficulty date: October 31, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 98,497 hours, 17,575 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NO.2 PYLON FWD UPPER SPAR WEB CRACK AT NSTA 221.25 TO NSTA 237.5 FUEL LINE CUTOUT.   THE NO.2 PYLON FWD UPPER SPAR WEB CRACK AREA REPAIRED AS PER PRI 629978-14 (1281183)
